MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,1.9,30,60,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,1.9,30,60,CW_STORZ; RIGID ENDOSCOPE
Model Number 242048
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that bent lens while in-servicing not during a case.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: outer tube damaged, needle.Outer tube bent.Outer tube compressed.Outer tube damaged, distal tip.Distal tip damaged.Laser welding damaged, needle welded seam cracked.Illumination.Fibers broken, illumination low.Optical system, optical components.Broken lenses in optical system less than 50% of lenses defective.Minor scratches on the unit.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep t during an unknown surgery on an unknown date, it was observed that the device was.During in-house engineering evaluation, it was determined that fibers broken, illumination low.Optical system, optical components.Broken lenses in optical system less than 50% of lenses defective.There were no adverse patient consequences reported.No additional information was provided.As reported by the sales rep via email, "no patient consequences for this complaint.Bent lens while in-servicing not during a case" that is all the information provided.

Brand Name
HD EPSCP,1.9,30,60,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11855426
Report Number1221934-2021-01590
Device Sequence Number19837876
Product Code HRX
UDI-Device Identifier10886705028108
UDI-Public10886705028108
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242048
Device Catalogue Number242048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1